| Model Number |
TPS121111102 |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that the patient has laxity and requires revision surgery is planned to exchange the poly insert.Review of the device history record indicates that the device was manufactured to specification.
Event or Problem Description
It was reported that the patient has laxity and requires revision surgery is planned to exchange the poly insert.